# SDR IPXA20180924283

- Difficulty date: September 12, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB238230
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL CONTROL PANEL OTBD MOUNT ANGLE WAS CRACKED.  REMOVED, FABRICATED,  AND REPLACED THE SUPPORT ANGLE IAW DWG ARB2382, AND SRM 51-35-01. MINOR.
